Translator Disclaimer
July, 2021 Generalized Bott–Cattaneo–Rossi invariants of high-dimensional long knots
David LETURCQ
Author Affiliations +
J. Math. Soc. Japan 73(3): 815-860 (July, 2021). DOI: 10.2969/jmsj/82908290

Abstract

Bott, Cattaneo and Rossi defined invariants of long knots $\mathbb{R}^{n} \hookrightarrow \mathbb{R}^{n+2}$ as combinations of configuration space integrals for $n$ odd $\geq 3$. Here, we give a more flexible definition of these invariants. Our definition allows us to interpret these invariants as counts of diagrams. It extends to long knots inside more general $(n+2)$-manifolds, called asymptotic homology $\mathbb{R}^{n+2}$, and provides invariants of these knots.

Citation

Download Citation

David LETURCQ. "Generalized Bott–Cattaneo–Rossi invariants of high-dimensional long knots." J. Math. Soc. Japan 73 (3) 815 - 860, July, 2021. https://doi.org/10.2969/jmsj/82908290

Information

Received: 25 June 2019; Revised: 11 February 2020; Published: July, 2021
First available in Project Euclid: 12 April 2021

Digital Object Identifier: 10.2969/jmsj/82908290

Subjects:
Primary: 57Q45
Secondary: 55R80, 55S35, 57M27

Rights: Copyright ©2021 Mathematical Society of Japan

JOURNAL ARTICLE
46 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.73 • No. 3 • July, 2021
Back to Top